Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1996:10.1002/(SICI)1099-1476(19960310)19:4<287::AID-MMA774>3.0.CO;2-H,
author = {Degond, P and Jaffard, S and Poupaud, F and Raviart, PA},
doi = {10.1002/(SICI)1099-1476(19960310)19:4<287::AID-MMA774>3.0.CO;2-H},
journal = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
pages = {287--312},
title = {The Child-Langmuir asymptotics of the Vlasov-Poisson equation for cylindrically or spherically symmetric diodes .1. Statement of the problem and basic estimates},
url = {http://dx.doi.org/10.1002/(SICI)1099-1476(19960310)19:4<287::AID-MMA774>3.0.CO;2-H},
volume = {19},
year = {1996}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Jaffard,S
AU - Poupaud,F
AU - Raviart,PA
DO - 10.1002/(SICI)1099-1476(19960310)19:4<287::AID-MMA774>3.0.CO;2-H
EP - 312
PY - 1996///
SN - 0170-4214
SP - 287
TI - The Child-Langmuir asymptotics of the Vlasov-Poisson equation for cylindrically or spherically symmetric diodes .1. Statement of the problem and basic estimates
T2 - MATHEMATICAL METHODS IN THE APPLIED SCIENCES
UR - http://dx.doi.org/10.1002/(SICI)1099-1476(19960310)19:4<287::AID-MMA774>3.0.CO;2-H
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996TW07400002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 19
ER -